Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTRAVIA; CONTAINER, I.V.
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BAXTER INTERNATIONAL INC. INTRAVIA; CONTAINER, I.V.
Model Number
2B8014
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
After competition of mixing oritavancin technician noticed a floater in the bag ( looks like a a string).Alerted pharmacist.Medication was remade.Empty bag baxter ( ntravia 1000 ml container was used.Lot dr23e10079, 2b8014.
New Search
Submit an Adverse Event Report
Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer
(Section D)
BAXTER INTERNATIONAL INC.
25212 w. illinois route 120
round lake IL 60073
MDR Report Key
23778940
Report Number
23778940
Device Sequence Number
13280856
Product Code
KPE
UDI-Device Identifier
00085412000046
UDI-Public
(01)00085412000046
Combination Product (Y/N)
N
Initial Reporter State
CT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
11/25/2025
Report Date
(Section F)
11/25/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
2B8014
Device Catalogue Number
2B8014
Device Lot Number
DR23E10079
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Other
Date Report to Manufacturer
12/11/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
11/25/2025